# SDR FDEA201202090534

- Difficulty date: February 9, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 63,349 hours, 20,361 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N5134
- Condition: Corroded
- Location: Bs 418-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FROM BS 418 TO BS 440 , RBL 45.5 HAS CORROSION. DOT 124 - 118.  REMOVED CORROSION  IAW SRM 53-00-52.  CHECKED LIMITS AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101, DETAIL I.  R & R SEAT TRACK IAW SRM 53-10-02, FIG I,  DET 3 AND DWG 141N, 5134 SHEET I AT BS 418 - 440, RBL 45.5.  MAJOR REPAIR.
